# SDR USAA060247

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STA 400, BL 66.25R - 45.5R CORROSION.  FAB NEW FLOOR SUPPORT PER SRM 51-30-01, 51-40-05, 51-20-01, 51-40-02; CORROSION TASK C5322103, DEFECT SIZE: 2.5"L X 1"W X .017"D.
